# SDR 20000518SH016

- Difficulty date: November 4, 1999
- Submitted: May 18, 2000
- Operation: General aviation
- Aircraft: N18428
- Make and model: Skrsky S64*
- Aircraft serial: 6718428
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Leaking
- Location: Fuel System
- Component: Fuel Boost Pump, Nash
- Component part number: 6550453
- Stage of operation: IN
- How discovered: C
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

UNIT WAS RETURNED TO STOCK FOR REPAIR.  TAG READS LOW PUMP OUTPUT OR INTERMITTENTLY INOPERATIVE.  BENCH CHECKED UNIT, FOUND TO BE LEAKING INTERNALLY DOWN WIRE HARNESS AND TO BE INTERMITTENTLY SHORTED.  REPAIR IS TO REPLACE WITH AN EXTERNAL MOUNTED TYPE FUEL PUMP.  (X)
